CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Angela Green6 › Posts

Posts by Angela Green6

1 post shown.

Psychotropic medication discussion thread in Psychology & Therapy ·
Charles Miller8 said:Anyone else here on Sulpirid? I've been taking it for about a month now and my dreams have gotten absolutely bizarre... I wake up in the morning totally lost, unable to tell if what happened was actually a dream or just reality! Anyone else going through this?

Hi everyone! So, just a bit of context—Dogmatil is an older-generation antidepressant that’s been around for maybe thirty years or so. It’s somewhat unique because it doesn't typically cause drowsiness, which makes it a decent option if you have to drive or work in environments where you need to stay sharp. Another interesting thing about this medication is its dosage profile: at lower doses (around 50–100 mg), it acts as an antidepressant, but once you hit those higher doses (over 400 mg), it shifts toward being an antipsychotic. Of course, at those higher levels, you might start feeling sleepy or sluggish... as you might expect. Like pretty much any medication, Dogmatil doesn't always work quite the way we'd hope; sometimes it just doesn't improve the symptoms we're actually treating. And occasionally, the side effects can be so intense that you end up needing to switch to a different antidepressant altogether. As for those vivid, realistic dreams you mentioned—that's actually a known effect of how the drug works. As the symptoms of depression or anxiety begin to lift, your sleep quality tends to improve, giving your brain more "uptime" to process things. Dreams essentially serve as a way for the brain to clear out the accumulated mental "clutter." When you get into a deeper, better quality of sleep, those dreams naturally become more intense and lifelike. Now, I should mention that the actual content of the dreams doesn't necessarily have anything to do with what's happening in your real life. However, with Dogmatil, people do sometimes report experiencing violent dreams (this is actually quite common among women who have been on it for an extended period). If that happens, I guess it’s really important to talk to your psychiatrist about potentially adjusting the dose or switching medications.

I hope you don't mind the long-winded response. If I can help out with any other questions, I'd be more than happy to.